# SDR DALA2024050604964

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 54,060 hours, 27,748 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Fwd Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3171 - ATB - DUE TO CAB PR EXCESS CAB ALT ECAM INDICATION. CORRECTIVE ACTION: FOUND FORWARD CARGO DOOR SEAL INSTALLED BACKWARDS. REPLACED FORWARD CARGO DOOR SEAL. OPS CHECK GOOD, NO LEAKS NOTED. (LP 0324833)
